# SDR FDEA201003180872

- Difficulty date: March 18, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6518745317
- Condition: Corroded
- Location: Bs 880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ABOVE RT MLG WHEEL WELL FWD SURFACE HAS CORROSION AT BS 880 RBL 44.   REMOVED CORROSION ON FLOORBEAM BY MECHANICAL MEANS IAW SRM 51-10-6.  AREA UT INSPECTED IAW NDTM 51-00-00 FIG 2, PART 4 WITH ORIGINAL MATERIAL OF .100", .002"   REMOVED, REMAINING AREA: .098" IS WITHIN LIMITS IAW SRM 53-10-1, FIG 8. TREATED AND PRIMED IAW SRM 51-10-2.
